Translator Disclaimer
2008 On the regularity criteria for the generalized Navier-Stokes equations and Lagrangian averaged Euler equations
Jishan Fan, Tohru Ozawa
Differential Integral Equations 21(5-6): 443-457 (2008).

Abstract

We obtain some regularity conditions for solutions of the 3D generalized Navier-Stokes equations with fractional powers of the Laplacian, in terms of the velocity, the vorticity, and the pressure in Besov space, Triebel-Lizorkin space, and Lorentz space, respectively. We also present a regularity condition for the 3D Lagrangian averaged Euler equations.

Citation

Download Citation

Jishan Fan. Tohru Ozawa. "On the regularity criteria for the generalized Navier-Stokes equations and Lagrangian averaged Euler equations." Differential Integral Equations 21 (5-6) 443 - 457, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35338
MathSciNet: MR2483263

Subjects:
Primary: 35Q30
Secondary: 35B65, 76D05

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.21 • No. 5-6 • 2008
Back to Top